How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Family Physician Your Own Question
Family Physician
Family Physician, Doctor
Category: Medical
Satisfied Customers: 2592
Experience:  Emergency Medicine and Family Practice for over 26 years
1304720
Type Your Medical Question Here...
Family Physician is online now
A new question is answered every 9 seconds

It is a story :) yes the medication is the issue, i was on

Customer Question

it is a long story :)
JA: Have you seen a doctor about this yet? What medications are you taking?
Customer: yes the medication is the issue
JA: What medications do you take daily? Are you allergic to any medications?
Customer: i was on simvastatin, hydrochlorot, clonidine, losartan for high blood pressure
JA: Anything else in your medical history you think the doctor should know?
Customer: i had an attack of AFIB and was in the hospital and the cardiologist that i see now changed my meds from all of those to eliquis, metoprolol, bumetanide and potassium. i am also on klonopin, adderall and effexor xr from my shrink. no alergies ever since i changed meds i have been extremely sweaty and feel like i am withdrawing from something. if thats what it feels like ?? i am not a drug user. any idea ???
Submitted: 9 months ago.
Category: Medical
Customer: replied 9 months ago.
r u there
Customer: replied 9 months ago.
hello ?????
Expert:  Janne Nissinen replied 9 months ago.

Hello,

My name is*****'m a board certified physician. Please note that all answers here are for information purposes only and do not substitute a visit to a physician.

How long was it since your medications were changed?